# SDR ASAA2015012710451

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 32,305 hours, 9,833 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP ILLUMINATED ON RECALL, RESETS WITH MASTER CAUTION.  ACFT GROUNDED.
